- -

Strengthening connected Tychonoff topologies

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

Strengthening connected Tychonoff topologies

Show full item record

Shakhmatov, D.; Tkachenko, M.; Tkachuk, VV.; Wilson, RG. (2002). Strengthening connected Tychonoff topologies. Applied General Topology. 3(2):113-131. https://doi.org/10.4995/agt.2002.2058

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82060

Files in this item

Item Metadata

Title: Strengthening connected Tychonoff topologies
Author: Shakhmatov, Dimitri Tkachenko, Mikhail Tkachuk, Vladimir V. Wilson, Richard G.
Issued date:
[EN] The problem of whether a given connected Tychonoff space admits a strictly finer connected Tychonoff topology is considered. We show that every Tychonoff space X satisfying ω (X) ≤ c and c (X) ≤ N0 admits a finer ...[+]
Subjects: Connected , Strongly σ-discrete , Submetrizable , Regular open set , Dense subset , Topological group , Quotient group , Free topological group
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2002.2058
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2002.2058
Project ID:
The research was supported by Mexican National Council fo Science and Technology (CONACYT), grant number 400200-5-28411E
Type: Artículo



This item appears in the following Collection(s)

Show full item record